Charles W Rezk

If you made any changes in Pure these will be visible here soon.

Research Output

  • 20 Article
  • 1 Book
  • 1 Conference contribution
  • 1 Other chapter contribution
2020

Looijenga line bundles in complex analytic elliptic cohomology

Rezk, C., 2020, In : Tunisian Journal of Mathematics. 2, 1, p. 1-42 42 p.

Research output: Contribution to journalArticle

The Bousfield-Kuhn functor and topological André-Quillen cohomology

Behrens, M. & Rezk, C., Jan 1 2020, (Accepted/In press) In : Inventiones Mathematicae.

Research output: Contribution to journalArticle

2018

Classifying spaces for 1-truncated compact lie groups

Rezk, C., Jan 10 2018, In : Algebraic and Geometric Topology. 18, 1, p. 525-546 22 p.

Research output: Contribution to journalArticle

2014

An ∞-categorical approach to R-line bundles, R-module Thom spectra, and twisted R-homology

Ando, M., Blumberg, A. J., Gepner, D., Hopkins, M. J. & Rezk, C., Sep 2014, In : Journal of Topology. 7, 3, p. 869-893 25 p., jtt035.

Research output: Contribution to journalArticle

Isogenies, power operations, and homotopy theory

Rezk, C., 2014, Proceedings of the International Congress of Mathematicians---Seoul 2014. Vol. II. Kyung Moon Sa, Seoul, p. 1125-1145 21 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2013

A streamlined proof of goodwillie's n-excisive approximation

Rezk, C., Apr 17 2013, In : Algebraic and Geometric Topology. 13, 2, p. 1049-1051 3 p.

Research output: Contribution to journalArticle

Comparison of models for (∞, n)-categories, I

Bergner, J. E. & Rezk, C., Jul 19 2013, In : Geometry and Topology. 17, 4, p. 2163-2202 40 p.

Research output: Contribution to journalArticle

On Hopkins' Picard groups for the prime 3 and chromatic level 2

Goerss, P., Henn, H. W., Mahowald, M. & Rezk, C., Sep 24 2013, In : Journal of Topology. 8, 1, p. 267-294 28 p.

Research output: Contribution to journalArticle

Reedy categories and the Θ-construction

Bergner, J. E. & Rezk, C. W., Jun 1 2013, In : Mathematische Zeitschrift. 274, 1-2, p. 499-514 16 p.

Research output: Contribution to journalArticle

Units of ring spectra, orientations, and Thom spectra via rigid infinite loop space theory

Ando, M., Blumberg, A. J., Gepner, D., Hopkins, M. J. & Rezk, C., Jan 21 2013, In : Journal of Topology. 7, 4, p. 1077-1117 41 p., jtu009.

Research output: Contribution to journalArticle

2012

Modular isogeny complexes

Rezk, C., Jul 17 2012, In : Algebraic and Geometric Topology. 12, 3, p. 1373-1403 31 p.

Research output: Contribution to journalArticle

2010

A cartesian presentation of weak n-categories

Rezk, C., Jun 24 2010, In : Geometry and Topology. 14, 1, p. 521-571 51 p.

Research output: Contribution to journalArticle

Correction to ``A Cartesian presentation of weak $n$-categories'' [MR2578310]

Rezk, C., 2010, In : Geometry and Topology. 14, 4, p. 2301-2304 4 p.

Research output: Contribution to journalArticle

2009

The congruence criterion for power operations in morava E-theory

Rezk, C., 2009, In : Homology, Homotopy and Applications. 11, 2, p. 327-379 53 p.

Research output: Contribution to journalArticle

Topological modular forms of level 3

Mahowald, M. & Rezk, C., Jan 1 2009, In : Pure and Applied Mathematics Quarterly. 5, 2, p. 853-872 20 p.

Research output: Contribution to journalArticle

2006

The units of a ring spectrum and a logarithmic cohomology operation

Rezk, C., Oct 1 2006, In : Journal of the American Mathematical Society. 19, 4, p. 969-1014 46 p.

Research output: Contribution to journalArticle

2005

A resolution of the K (2)-local sphere at the prime 3

Goerss, P., Kenn, H. W., Mahowald, M. & Rezk, C., Sep 1 2005, In : Annals of Mathematics. 162, 2, p. 777-822 46 p.

Research output: Contribution to journalArticle

2002

Every homotopy theory of simplicial algebras admits a proper model

Rezk, C., Mar 31 2002, In : Topology and its Applications. 119, 1, p. 65-94 30 p.

Research output: Contribution to journalArticle

2001

A model for the homotopy theory of homotopy theory

Rezk, C., Dec 1 2001, In : Transactions of the American Mathematical Society. 353, 3, p. 973-1007 35 p.

Research output: Contribution to journalArticle

Simplicial structures on model categories and functors

Rezk, C., Schwede, S. & Shipley, B., Jun 1 2001, In : American Journal of Mathematics. 123, 3, p. 551-575 25 p.

Research output: Contribution to journalArticle

1999

Brown-comenetz duality and the Adams spectral sequence

Mahowald, M. & Rezk, C. W., Dec 1 1999, In : American Journal of Mathematics. 121, 6, p. 1153-1177 25 p.

Research output: Contribution to journalArticle

1998

Notes on the Hopkins-Miller theorem

Rezk, C., 1998, Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997). Amer. Math. Soc., Providence, RI, Vol. 220. p. 313-366 54 p. (Contemp. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution